MENU

You are here

Publications

Export 241 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
Journal Article
Hess MW, Alla A, Quaini A, Rozza G, Gunzburger M. A localized reduced-order modeling approach for PDEs with bifurcating solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85064313505&doi=10.1016%2fj.cma.2019.03.050&partnerID=40&md5=8b095034b9e539995facc7ce7bafa9e9
Hess MW, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://arxiv.org/abs/1807.08851
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Agostiniani V, Dal Maso G, DeSimone A. Linear elasticity obtained from finite elasticity by Gamma-convergence under weak coerciveness conditions. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2012 ;29:715-735. Available from: http://hdl.handle.net/1963/4267
Abels H, Mora MG, Müller S. Large Time Existence for Thin Vibrating Plates. Communication in Partial Differential Equations 36 (2011) 2062-2102 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3755
Coatleven J, Altafini C. A kinetic mechanism inducing oscillations in simple chemical reactions networks. Mathematical Biosciences and Engineering 7(2):301-312, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2393
Zampieri M, Legname G, Altafini C. Investigating the Conformational Stability of Prion Strains through a Kinetic Replication Model. PLoS Comput Biol 2009;5(7): e1000420 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3989
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Agrachev AA, Boscain U, Gauthier J-P, Rossi F. The intrinsic hypoelliptic Laplacian and its heat kernel on unimodular Lie groups. J. Funct. Anal. 256 (2009) 2621-2655 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2669
Androulidakis I, Antonini P. Integrable lifts for transitive Lie algebroids. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.04855.pdf
Androulidakis I, Antonini P. Integrable lifts for transitive Lie algebroids. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.04855.pdf
Antonini P, De Philippis G, Gigli N. The injectivity radius of Lie manifolds. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.07595.pdf
Akdemir A, Colinet A, McCann R, Cavalletti F, Santarcangelo F. Independence of synthetic curvature dimension conditions on transport distance exponent. Trans. Amer. Math. Soc. [Internet]. 2021 ;374:5877–5923. Available from: https://doi.org/10.1090/tran/8413
Agrachev AA, Boarotto F, Lerario A. Homotopically invisible singular curves. Calculus of Variations and Partial Differential Equations [Internet]. 2017 ;56:105. Available from: https://doi.org/10.1007/s00526-017-1203-z
Ancona F. Homogeneous tangent vectors and high order necessary conditions for optimal controls. J. Dynam. Control Systems 3 (1997), no. 2, 205--240 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1015
Altafini C. Homogeneous polynomial forms for simultaneous stabilizability of families of linear control systems: a tensor product approach. IEEE Trans. Automat. Control 51 (2006) 1566-1571 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2226
Agostiniani V, Lucantonio A, Lučić D. Heterogeneous elastic plates with in-plane modulation of the target curvature and applications to thin gel sheets. ESAIM: Control, Optimisation and Calculus of Variations. 2018 .
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Arici F, Brain S, Landi G. The Gysin sequence for quantum lens spaces. Journal of Noncommutative Geometry. 2016 ;9:1077–1111.
Ambrosetti A, Felli V, Malchiodi A. Ground states of nonlinear Schroedinger equations with potentials vanishing at infinity. J. Eur. Math. Soc. 7 (2005) 117-144 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2352
Antonelli P, Michelangeli A, Scandone R. Global, finite energy, weak solutions for the NLS with rough, time-dependent magnetic potentials. Zeitschrift für angewandte Mathematik und Physik [Internet]. 2018 ;69:46. Available from: https://doi.org/10.1007/s00033-018-0938-5
Agrachev AA, Gamkrelidze R. The geometry of Maximum Principle. Proceedings of the Steklov Institute of mathematics. vol. 273 (2011), page: 5-27 ; ISSN: 0081-5438 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6456
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Altafini C. Geometric motion control for a kinematically redundant robotic chain: application to a holonomic mobile manipulator. J. Robotic Syst. 20 (2003) 211-227 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3019

Pages

Sign in